Header menu link for other important links
X
Local and global uniqueness theorems on differential equations of non-integer order via Bihari's and Gronwall's inequalities [Teoremas de unicidad de soluciones locales y globales de ecuaciones diferenciales no-lineales usando las desigualdades de Bihari y Gronwall]
Published in
2000
Volume: 23
   
Issue: 1
Pages: 66 - 69
Abstract
Local and global uniqueness theorems of solutions of the non-linear differential equations x(u)(t) = f(t, x), α ∈ R, 0 < α ≤ 1 of non-integer order have been obtained. Our method is an application of Gronwall's and Bihari's inequalities.
About the journal
JournalRevista Tecnica de la Facultad de Ingenieria Universidad del Zulia
ISSN02540770
Open AccessNo